# SDR REXA03009

- Difficulty date: December 26, 2003
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- System (JASC): 3830 · Waste Disposal System
- Part: Odor
- Condition: Detected
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AMMONIA ODOR/SMOKE COMING FROM LAV REPORTED BY F/A.  PERFORMED COMPLETE INSPECTION OF ENTIRE LAV SYSTEM FLUSHED LAV HOLDING TANK TWICE RESERVICED WITH BLUE JUICE.  COMPLETE EXTENSIVE GROUND RUN A/C RELEASED FOR FLIGHT.  (M)
